# SDR CALA2025070106105

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 946 RBL 50 SUPPORT HAS CORROSION, WITH 100% MATERIAL LOSS ON UPPER SURFACE.  REMOVED AND REPLACED INTERCOSTAL AT ST STA.949 - STA 967 RBL50 PER B737-800 SRM 51-40-02 AND BAC DWG 147A5762
